| Model Number |
MC2-4570R |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to the (b)(6) for evaluation.Root cause is unable to be determined.
Event or Problem Description
Information was received that a revision procedure was performed on an unknown date due to a broken rod.During a review of investigation findings from lirc it was identified that the rod was broken.
Additional Manufacturer Narrative
Correction: b5, h6.
Event or Problem Description
Information was received that a revision procedure was performed on an unknown date due to a broken rod.During a review of investigation findings from lirc it was identified that there was no problem found.